{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,19]],"date-time":"2026-03-19T02:57:38Z","timestamp":1773889058580,"version":"3.50.1"},"reference-count":8,"publisher":"Medknow","issue":"1","license":[{"start":{"date-parts":[[2018,3,1]],"date-time":"2018-03-01T00:00:00Z","timestamp":1519862400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2017,12,30]],"date-time":"2017-12-30T00:00:00Z","timestamp":1514592000000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Turkish Journal of Emergency Medicine"],"published-print":{"date-parts":[[2018,3]]},"DOI":"10.1016\/j.tjem.2017.12.006","type":"journal-article","created":{"date-parts":[[2018,1,5]],"date-time":"2018-01-05T09:15:00Z","timestamp":1515143700000},"page":"37-39","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":15,"title":["Theophylline toxicity: An old poisoning for a new generation of physicians"],"prefix":"10.4103","volume":"18","author":[{"given":"Spencer Corey","family":"Greene","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Thiago","family":"Halmer","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"John Morgan","family":"Carey","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-0978-4417","authenticated-orcid":false,"given":"Brian John","family":"Rissmiller","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Matthew Allen","family":"Musick","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"2581","reference":[{"issue":"5","key":"10.1016\/j.tjem.2017.12.006_bib1","doi-asserted-by":"crossref","first-page":"517","DOI":"10.1053\/ajem.2000.9261","article-title":"1999 annual report of the American association of Poison control Centers toxic exposure surveillance system","volume":"18","author":"Litovitz","year":"2000","journal-title":"Am J Emerg Med"},{"key":"10.1016\/j.tjem.2017.12.006_bib2","doi-asserted-by":"crossref","first-page":"962","DOI":"10.3109\/15563650.2015.1102927","article-title":"2014 annual report of the American association of Poison control Centers' national Poison data system (NPDS): 32nd annual report","volume":"53","author":"Mowry","year":"2015","journal-title":"Clin Toxicol"},{"issue":"9","key":"10.1016\/j.tjem.2017.12.006_bib3","doi-asserted-by":"crossref","first-page":"989","DOI":"10.1001\/archinte.159.9.989","article-title":"Life-threatening events after theophylline overdose: a 10-year prospective analysis","volume":"159","author":"Shannon","year":"1999","journal-title":"Arch Int Med"},{"issue":"1","key":"10.1016\/j.tjem.2017.12.006_bib4","doi-asserted-by":"crossref","first-page":"99","DOI":"10.1081\/CLT-100102414","article-title":"Nonconvulsive status epilepticus in theophylline toxicity","volume":"37","author":"Krieger","year":"1999","journal-title":"J\u00a0Toxicol Clin Toxicol"},{"issue":"3","key":"10.1016\/j.tjem.2017.12.006_bib5","doi-asserted-by":"crossref","first-page":"176","DOI":"10.1097\/PEC.0b013e318166a092","article-title":"Gastrointestinal decontamination of the poisoned patient","volume":"24","author":"Greene","year":"2008","journal-title":"Pediatr Emerg Care"},{"issue":"6","key":"10.1016\/j.tjem.2017.12.006_bib6","doi-asserted-by":"crossref","first-page":"585","DOI":"10.1007\/BF01708101","article-title":"Haemodynamic study as guideline for the use of beta blockers in acute theophylline poisoning","volume":"22","author":"Kempf","year":"1996","journal-title":"Intens Care Med"},{"key":"10.1016\/j.tjem.2017.12.006_bib7","doi-asserted-by":"crossref","first-page":"731","DOI":"10.1081\/CLT-100102451","article-title":"Position statement and practice guidelines on the use of multi-dose activated charcoal in the treatment of acute poisoning","volume":"37","author":"American Academy of Clinical Toxicology","year":"1999","journal-title":"J\u00a0Toxicol Clin Toxicol"},{"issue":"4","key":"10.1016\/j.tjem.2017.12.006_bib8","doi-asserted-by":"crossref","first-page":"215","DOI":"10.3109\/15563650.2015.1014907","article-title":"Extracorporeal treatment for theophylline poisoning: systematic review and recommendations from the EXTRIP workgroup","volume":"53","author":"Ghannoum","year":"2015","journal-title":"Clin Toxicol"}],"container-title":["Turkish Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2452247317302558?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2452247317302558?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2020,2,27]],"date-time":"2020-02-27T10:45:25Z","timestamp":1582800325000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2452247317302558"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,3]]},"references-count":8,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2018,3]]}},"alternative-id":["S2452247317302558"],"URL":"https:\/\/doi.org\/10.1016\/j.tjem.2017.12.006","relation":{},"ISSN":["2452-2473"],"issn-type":[{"value":"2452-2473","type":"print"}],"subject":[],"published":{"date-parts":[[2018,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Theophylline toxicity: An old poisoning for a new generation of physicians","name":"articletitle","label":"Article Title"},{"value":"Turkish Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.tjem.2017.12.006","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2018 The Emergency Medicine Association of Turkey. Production and hosting by Elsevier B.V. on behalf of the Owner.","name":"copyright","label":"Copyright"}]}}